# SDR USAA2015032400009

- Difficulty date: March 14, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 19,823 hours, 7,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D534800400004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, L4 DOOR SILL CTR SHAPE CORRODED AT FASTENER HEADS.  REMOVED & INSTALLED NEW CTR SILL SHAPE IAW SRM 51-42-11.
